# SDR ASAA2017092122030

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 5,067 hours, 1,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE NOT ATTACHED TO DOOR CORRECTLY.  BROKEN NUT PLATE.  ACFT GROUNDED.  REPAIRED THE NUT PLATE, AND ATTACHED THE DOOR SLIDE IAW AMM 25-66-01
